NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient with a weak left leg walks with a stick in the right hand. What is the correct sequence?

  1. AMove both legs forward together first, then bring the stick level with them
  2. BMove the right leg first, then the stick, then the left leg
  3. CMove the stick and the right leg together, then the left leg
  4. DMove the stick and the left leg forward together, then the right leg
2.护理学基础困难

A patient with delirium tries to leave the ward at night, saying they are going home, and would be at serious risk outside. What is correct (England and Wales)?

  1. ALock them in a side room until the morning for their own safety
  2. BAssess capacity and, if it is lacking, act in their best interests
  3. CGive a sedative without asking anyone
  4. DLet them leave, as all adults are free to go wherever they like
3.感染控制与患者安全中等

Which nursing care reduces the risk of ventilator-associated pneumonia?

  1. ALying the patient flat for most of the day
  2. BChanging the ventilator circuit every few hours
  3. CRegular oral care to reduce bacteria in the mouth
  4. DLeaving secretions in the mouth to protect the airway
4.感染控制与患者安全困难

A nurse teaches parents about using an infant car seat. Which statement shows a need for further teaching?

  1. A“We will install the seat in the back seat, facing the rear.”
  2. B“We will put the rear-facing seat in the front so we can see the baby.”
  3. C“We will use the car seat for every trip, even short ones.”
  4. D“We will make sure the harness straps are snug against the baby’s chest.”
5.优先排序与委派中等

Which patient is at the highest risk of falling?

  1. AA 45-year-old with asthma who is alert and independent
  2. BAn 84-year-old taking a diuretic who has fallen before and gets up at night
  3. CA 60-year-old admitted for chest pain that has since been ruled out by tests
  4. DA 30-year-old after an appendectomy who walks with steady steps
6.优先排序与委派困难

Which patient with cirrhosis should the nurse see first?

  1. ALong-standing jaundice and itchy skin, asking for cream
  2. BWants to talk about stopping drinking alcohol for good
  3. CLarge ascites that is unchanged from yesterday
  4. DVomiting bright red blood, heart rate 120/min
7.临床护理中等

A patient's low potassium does not improve despite potassium replacement. Which other electrolyte should be checked?

  1. APhosphate
  2. BChloride
  3. CMagnesium
  4. DSodium
8.临床护理困难

A nurse teaches a patient with diabetes about foot care. Which statement shows a need for further teaching?

  1. A"I will check my feet every day for cuts or blisters."
  2. B"I will see the podiatrist about hard skin."
  3. C"I will walk barefoot at home to toughen my feet."
  4. D"I will wear well-fitting shoes."
9.实验室检查值与电解质中等

A stool test for Clostridioides difficile is ordered. Which sample is appropriate?

  1. AAny stool after a laxative dose
  2. BA formed, hard stool sample
  3. CA rectal swab from a patient with constipation
  4. DAn unformed (liquid or soft) stool
10.实验室检查值与电解质困难

A patient with diabetes had a glucose of 58 mg/dL (3.2 mmol/L), took 15 g of fast-acting carbohydrate and, 15 minutes later, the glucose is 64 mg/dL (3.6 mmol/L). The patient is alert. What should the nurse do next?

  1. AGive a protein snack only and recheck tomorrow
  2. BWait until the next meal before giving anything
  3. CGive another 15 g of fast carbohydrate and recheck
  4. DGive a long-acting insulin dose to stabilize it
11.药理学中等

In which patient is bupropion contraindicated?

  1. AA patient with high blood cholesterol and a family history of it
  2. BA patient who wants to stop smoking
  3. CA patient with a seizure disorder or an eating disorder
  4. DA patient with seasonal allergies
12.药理学困难

A patient taking co-trimoxazole develops fever, a spreading blistering rash and painful mouth sores. What is the most likely diagnosis?

  1. ASunburn caused by the drug; advise sunscreen only
  2. BA mild rash that will settle; continue the drug and give moisturiser
  3. COral thrush; start an antifungal and continue the antibiotic
  4. DStevens–Johnson syndrome; stop the drug and get urgent medical care
13.内外科护理:心血管与呼吸中等

How should a patient with asthma record their peak flow at home?

  1. ATake one gentle blow once a week, at any time of day
  2. BTake the average of ten blows after exercise
  3. CBlow only during an asthma attack, never when well
  4. DTake the best of three blows, ideally morning and evening
14.内外科护理:心血管与呼吸困难

Minutes after an IV antibiotic is started, a patient has wheeze, swollen lips, a rash and BP 78/44 mmHg. The infusion has been stopped and help called. What is the next priority?

  1. AGive a nebulised salbutamol dose only
  2. BGive an oral antihistamine tablet and observe for an hour
  3. CGive intramuscular adrenaline (epinephrine)
  4. DRestart the infusion at a slower rate
15.内外科护理:神经、内分泌与肾脏中等

为什么每次血液透析前后都要给患者称体重?

  1. A检查营养不良引起的体重减轻
  2. B计算未来一周每种药物的剂量
  3. C了解清除了多少液体,并指导确定干体重
  4. D因为没有体重数据机器无法启动
16.内外科护理:神经、内分泌与肾脏困难

一名肺癌合并 SIADH 的患者血钠 112 mmol/L,正在抽搐。最恰当的治疗是什么?

  1. A以高速率静脉输注 5% 葡萄糖,直到抽搐停止
  2. B在最初六小时内迅速纠正到 140 mmol/L
  3. C在监护下使用高渗盐水,限制上升速度
  4. D大量口服水以帮助稀释尿液
17.内外科护理:消化、围手术期与肿瘤中等

Which liver function test pattern suggests bile duct obstruction?

  1. AVery high ALT with a normal bilirubin only
  2. BHigh bilirubin with a markedly raised ALP and GGT
  3. CNormal bilirubin with a low ALP and low GGT
  4. DA low albumin with all other results normal
18.内外科护理:消化、围手术期与肿瘤困难

During preoperative assessment, a patient says their brother had a "very high fever" during an anaesthetic. What is the most important action?

  1. AReassure the patient that fevers after anaesthesia are always harmless
  2. BGive paracetamol before surgery to prevent fever
  3. CInform the anaesthetist, as malignant hyperthermia may run in the family
  4. DRecord it as a family allergy to paracetamol
19.产科护理中等

出生后最初几小时内,哪名新生儿发生低血糖的风险最大?

  1. A糖尿病母亲所生的巨大儿
  2. B体重正常、母乳喂养良好的足月儿
  3. C健康母亲经择期剖宫产所生的婴儿
  4. D5 分钟 APGAR 评分为 9 分的婴儿
20.产科护理困难

A pregnant woman tests positive for hepatitis B surface antigen. What should the nurse expect for the newborn?

  1. AA caesarean birth to prevent all transmission
  2. BHepatitis B vaccine within hours of birth, often with immunoglobulin
  3. CFormula feeding only, because breastfeeding is contraindicated
  4. DNo treatment until the baby is 6 months old
21.儿科护理中等

A toddler refuses a liquid medicine. Which approach is appropriate?

  1. AHold the child's nose firmly until he has to open his mouth to breathe
  2. BMix it into a full bottle of milk or juice for the whole day
  3. CMix it with a small spoonful of food, if the pharmacist says this is safe
  4. DTell the child it is a sweet so that he takes it happily
22.儿科护理困难

一名 9 个月大、疑似肠套叠的婴儿一直阵发性哭闹。在等待操作期间,婴儿排出正常的棕色大便,疼痛消失。护士应怎么做?

  1. A立即上报,因为这可能意味着肠套叠已经复位
  2. B灌肠以清理肠道
  3. C立即喂婴儿一顿大餐
  4. D忽略,因为正常大便对肠套叠没有临床意义
23.精神科护理中等

What is assertive community treatment (ACT)?

  1. AIntensive team-based support at home for people with severe mental illness and frequent admissions
  2. BCompulsory hospital treatment for people who refuse medicine
  3. CA short course of assertiveness training for people with mild social anxiety
  4. DA self-help group run entirely by former patients, without any professional staff or support at all
24.精神科护理困难

For the last 3 years a man has had frequent periods of mildly raised mood and periods of low mood. None has been severe enough to count as hypomania or a major depressive episode. Which diagnosis fits best?

  1. ACyclothymic disorder
  2. BBipolar I disorder
  3. CBipolar II disorder
  4. DMajor depressive disorder
25.护理数学与单位换算中等
11.1842 mL? mL取整到 0.1 mL

练习题(虚构数值,不作为临床指导)。 一次注射的剂量计算得到 11.1842 mL。 本练习的规则是:1 mL 或以上的体积取到最接近的十分之一 mL。你记录的数值x是多少?

11.1842 mL
x = mL
26.护理数学与单位换算困难
00:0022:2000:40t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 22:20 开始,到次日早晨 00:40 结束(24 小时制)。它运行了多少小时t?答案以小数表示小时数,取到两位小数。

22:2000:40
t = h
27.剂量计算中等
30 kg20 mg/kg/天4× 每天D = ? mg

某患者体重 30 kg。医嘱剂量为每天 20 mg/kg,分 4 次等量给药。每次给多少毫克 D?

30 kg20 mg/kg/天4× 每天
D = mg
28.剂量计算困难
125 mg/5 mLV = ? mL

一名体重 8 kg 的儿童,医嘱为口服混悬液每次 12.5 mg/kg,该混悬液每 5 mL 含 125 mg。你应给多少体积 V?

8 kg12.5 mg/kg125 mg/5 mL
V = mL
29.静脉输液速度中等
V = ?60 gtt/mL50 gtt/min2 h

滴注以 50 gtt/min 的速度通过滴系数为 60 gtt/mL 的输液器。患者在 2 小时内接受多少毫升 V?

50 gtt/min60 gtt/mL2 h
V = mL
30.静脉输液速度困难
4 g500 mL? mL/h3 mg/min

一袋中含有 4 g 药物,溶于 500 mL。医嘱为每分钟 3 mg。泵速 R 应设为多少 mL/h?

4 g/500 mL3 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量12 小时班次果汁120 mL水150 mL茶200 mL静脉输液75 mL/h × 12 h静脉抗生素2 × 50 mL尿液250 mL尿液325 mL尿液475 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。

果汁: 120 mL水: 150 mL茶: 200 mL静脉输液: 75 mL/h × 12 h静脉抗生素: 2 × 50 mL尿液: 250 mL尿液: 325 mL尿液: 475 mL
B = mL
32.静脉输液与液体平衡困难
500 mL250 mL 已输入50 mL/h21:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 50 mL/h 输注。到 21:00 时已输入 250 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL250 mL 已输入50 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 非常潮湿; 活动: 局限于椅子; 活动能力: 非常受限; 营养: 非常差; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 出生后 5 分钟,一名练习用新生儿的表现为:躯干粉红,手脚青紫,心率 85 次/分,刺激时做鬼脸,四肢松软,没有肌张力,呼吸缓慢、不规则,哭声微弱。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: D · Move the stick and the left leg forward together, then the right leg

为什么是这个答案

The stick and the weak leg move together so the stick takes part of the load, then the strong leg steps through.

答案

D · Move the stick and the left leg forward together, then the right leg
2.护理学基础

答案: B · Assess capacity and, if it is lacking, act in their best interests

为什么是这个答案

A delirious patient may lack capacity for this decision. Staff can take reasonable, proportionate steps in their best interests, such as calm persuasion and close supervision, while seeking medical review.

答案

B · Assess capacity and, if it is lacking, act in their best interests
3.感染控制与患者安全

答案: C · Regular oral care to reduce bacteria in the mouth

为什么是这个答案

Oral care, including tooth brushing, reduces the bacteria that can be aspirated around the endotracheal tube. It is part of ventilator care along with head elevation and sedation review.

答案

C · Regular oral care to reduce bacteria in the mouth
4.感染控制与患者安全

答案: B · “We will put the rear-facing seat in the front so we can see the baby.”

为什么是这个答案

A rear-facing car seat must never be placed in front of an active airbag, which can strike the seat with great force. Infants ride rear-facing in the back seat, with a snug harness, on every trip.

答案

B · “We will put the rear-facing seat in the front so we can see the baby.”
5.优先排序与委派

答案: B · An 84-year-old taking a diuretic who has fallen before and gets up at night

为什么是这个答案

A previous fall is one of the strongest risk factors. Older age, diuretics and getting up at night to urinate add further risk, so this patient needs fall precautions.

答案

B · An 84-year-old taking a diuretic who has fallen before and gets up at night
6.优先排序与委派

答案: D · Vomiting bright red blood, heart rate 120/min

为什么是这个答案

Vomiting blood with a fast pulse suggests bleeding esophageal varices, which can quickly be fatal. The other findings are chronic or stable.

答案

D · Vomiting bright red blood, heart rate 120/min
7.临床护理

答案: C · Magnesium

为什么是这个答案

Hypomagnesaemia increases renal potassium loss and makes hypokalaemia hard to correct. Magnesium must be replaced as well.

答案

C · Magnesium
8.临床护理

答案: C · "I will walk barefoot at home to toughen my feet."

为什么是这个答案

Diabetic neuropathy and poor circulation mean small injuries can become ulcers. Patients should avoid walking barefoot, inspect their feet daily and get professional foot care.

答案

C · "I will walk barefoot at home to toughen my feet."
9.实验室检查值与电解质

答案: D · An unformed (liquid or soft) stool

为什么是这个答案

C. difficile testing is done on unformed stool from patients with diarrhea, because many people carry the organism without disease. Testing formed stool, or stool after laxatives, can lead to misdiagnosis.核对依据: C. diff Testing · MedlinePlus (NIH) (2026)

答案

D · An unformed (liquid or soft) stool
10.实验室检查值与电解质

答案: C · Give another 15 g of fast carbohydrate and recheck

为什么是这个答案

The "15-15 rule" is repeated until the glucose is at least 70 mg/dL (3.9 mmol/L); UK guidance uses 4.0 mmol/L and 15–20 g of carbohydrate. Then a snack or meal with complex carbohydrate and protein is given if the next meal is not soon, to prevent recurrence.

答案

C · Give another 15 g of fast carbohydrate and recheck
11.药理学

答案: C · A patient with a seizure disorder or an eating disorder

为什么是这个答案

Bupropion increases the risk of seizures, especially with bulimia or anorexia, where electrolyte disturbances are common. It is used for depression and as a smoking cessation aid.

答案

C · A patient with a seizure disorder or an eating disorder
12.药理学

答案: D · Stevens–Johnson syndrome; stop the drug and get urgent medical care

为什么是这个答案

Stevens–Johnson syndrome is a severe drug reaction with skin blistering and mucosal involvement. Sulfonamides are a common cause, and the drug must be stopped immediately.

答案

D · Stevens–Johnson syndrome; stop the drug and get urgent medical care
13.内外科护理:心血管与呼吸

答案: D · Take the best of three blows, ideally morning and evening

为什么是这个答案

The patient stands or sits upright, takes a full breath and blows as hard and fast as possible, three times, recording the best. Regular readings show variability and guide the action plan, which uses the patient's own best value as the reference.

答案

D · Take the best of three blows, ideally morning and evening
14.内外科护理:心血管与呼吸

答案: C · Give intramuscular adrenaline (epinephrine)

为什么是这个答案

Anaphylaxis is treated first with intramuscular adrenaline into the anterolateral thigh, repeated after about 5 minutes if needed. It reverses bronchospasm, vasodilation and swelling. Oxygen, IV fluids and lying the patient flat (or sitting if breathing is easier) follow. Antihistamines and steroids are not first-line.

答案

C · Give intramuscular adrenaline (epinephrine)
15.内外科护理:神经、内分泌与肾脏

答案: C · 了解清除了多少液体,并指导确定干体重

为什么是这个答案

透析前后体重之差显示清除了多少液体。透析间期体重增加过多说明液体摄入过量,并增加透析期间发生高血压、呼吸困难和痉挛的风险。

答案

C · 了解清除了多少液体,并指导确定干体重
16.内外科护理:神经、内分泌与肾脏

答案: C · 在监护下使用高渗盐水,限制上升速度

为什么是这个答案

严重的症状性低钠血症用小剂量高渗盐水推注治疗,使血钠升高几个 mmol/L 并控制抽搐。总体纠正速度要加以限制(24 小时内常不超过约 8–10 mmol/L),以避免渗透性脱髓鞘综合征。应经常检测血钠。

答案

C · 在监护下使用高渗盐水,限制上升速度
17.内外科护理:消化、围手术期与肿瘤

答案: B · High bilirubin with a markedly raised ALP and GGT

为什么是这个答案

Cholestasis raises alkaline phosphatase and gamma-GT, with conjugated bilirubin. Hepatocellular injury, such as hepatitis, mainly raises ALT and AST.

答案

B · High bilirubin with a markedly raised ALP and GGT
18.内外科护理:消化、围手术期与肿瘤

答案: C · Inform the anaesthetist, as malignant hyperthermia may run in the family

为什么是这个答案

Malignant hyperthermia susceptibility is inherited. The anaesthetist plans a trigger-free anaesthetic, avoiding volatile agents and suxamethonium, and the family may be referred for testing.

答案

C · Inform the anaesthetist, as malignant hyperthermia may run in the family
19.产科护理

答案: A · 糖尿病母亲所生的巨大儿

为什么是这个答案

母亲的高血糖通过胎盘,胎儿因而分泌过多胰岛素。脐带剪断后,葡萄糖供应中断,但胰岛素仍然很高。早产儿、小婴儿和受冷的婴儿也有风险。

答案

A · 糖尿病母亲所生的巨大儿
20.产科护理

答案: B · Hepatitis B vaccine within hours of birth, often with immunoglobulin

为什么是这个答案

Babies of HBsAg-positive mothers get a first dose of hepatitis B vaccine soon after birth. In the US, all of them also receive hepatitis B immunoglobulin (HBIG) within 12 hours; in the UK, the vaccine is given within 24 hours and HBIG is added when the mother is highly infectious (for example HBeAg-positive or with a high viral load). Breastfeeding is not contraindicated, and the vaccine series is completed later.

答案

B · Hepatitis B vaccine within hours of birth, often with immunoglobulin
21.儿科护理

答案: C · Mix it with a small spoonful of food, if the pharmacist says this is safe

为什么是这个答案

Mixing with a small amount of food that will be eaten completely, when the medicine allows it, helps the child take the full dose. Large volumes may not be finished, calling medicine sweets is unsafe and forcing risks aspiration.

答案

C · Mix it with a small spoonful of food, if the pharmacist says this is safe
22.儿科护理

答案: A · 立即上报,因为这可能意味着肠套叠已经复位

为什么是这个答案

正常大便可能意味着肠套叠已自行复位。必须通知医疗人员,因为计划的操作可能会改变;仍需监测婴儿有无复发。

答案

A · 立即上报,因为这可能意味着肠套叠已经复位
23.精神科护理

答案: A · Intensive team-based support at home for people with severe mental illness and frequent admissions

为什么是这个答案

ACT teams provide frequent, flexible, multidisciplinary support in people's homes and communities, including help with medicines, housing and daily living. It aims to reduce hospital admissions.

答案

A · Intensive team-based support at home for people with severe mental illness and frequent admissions
24.精神科护理

答案: A · Cyclothymic disorder

为什么是这个答案

Cyclothymic disorder involves at least 2 years (1 year in young people) of many hypomanic and depressive symptoms that do not meet full criteria for hypomanic or major depressive episodes.

答案

A · Cyclothymic disorder
25.护理数学与单位换算

答案: x = 11.2 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

11.1842 → 1

只看下一位数字

11.1842 → 8
8 大于或等于 5,所以 1 进一。
后面的数字(42)不考虑:只取整一次,不要逐位取整。

取整

x = 11.2 mL

答案

x = 11.2 mL
26.护理数学与单位换算

答案: t = 2.33 h

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

22:20 → 24:00 = 100 min

午夜之后

00:00 → 00:40 = 40 min

合计

100 + 40 = 140 min
t = 140/60 = 2.333 ≈ 2.33 h

答案

t = 2.33 h
27.剂量计算

答案: D = 150 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

20·30 = 600 mg

每次剂量

D = 600/4 = 150 mg

答案

D = 150 mg
28.剂量计算

答案: V = 4 mL

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

按体重计算剂量

12.5·8 = 100 mg

体积

V = (100/125)·5 = 4 mL

答案

V = 4 mL
29.静脉输液速度

答案: V = 100 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

50·60/60 = 50 mL/h

体积

V = 50·2 = 100 mL

答案

V = 100 mL
30.静脉输液速度

答案: R = 22.5 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

4000 mg/500 mL = 8 mg/mL

每小时剂量

3·60 = 180 mg/h

泵速

R = 180/8 = 22.5 mL/h

答案

R = 22.5 mL/h
31.静脉输液与液体平衡

答案: B = 420 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 120 + 150 + 200 = 470 mL
静脉输液: 75·12 = 900 mL
静脉抗生素: 2·50 = 100 mL
总入量 = 1470 mL

总出量

250 + 325 + 475 = 1050 mL

平衡

B = 1470 − 1050 = 420 mL

答案

B = 420 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 5 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 250 = 250 mL

时间

t = 250/50 = 5 h

答案

t = 5 h

约为 5 h 00 min,所以袋子大约在 02:00 输完。

33.临床评估评分

答案: B = 11

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 非常潮湿 → 2
活动: 局限于椅子 → 2
活动能力: 非常受限 → 2
营养: 非常差 → 1
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 2 + 2 + 2 + 2 + 1 + 2 = 11

答案

B = 11
34.临床评估评分

答案: 中度异常

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 躯干粉红,手脚青紫 → 1
脉搏: 85/min → 1
反射: 刺激时做鬼脸 → 1
活动: 四肢松软,没有肌张力 → 0
呼吸: 呼吸缓慢、不规则,哭声微弱 → 1

相加

APGAR = 1 + 1 + 1 + 0 + 1 = 4

解读

4 → 中度异常

答案

中度异常

5 分钟时低于 7 分,通常每 5 分钟重复评分一次,直至 20 分钟。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions